# SDR DALA2025020700975

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0798592) MAIN CABIN FLOORBOARD SUPPORT Z ANGLE AT STA 992 APPROX LBL 38-45 HAS CORROSION AROUND FASTENER HOLES. FABRICATED, LOCATED AND DRILLED NEW SUPPORT ANGLE Z IAW B737 SRM 51-40-05, INSTALLED NEW FLOOR SUPPORT Z ANGLE AT STA 992 APPROX LBL 38-45 MAIN CABIN IAW B737 SRM 51-40-02-0G.
